# SDR AMTA200700491

- Difficulty date: October 12, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- Engine: Rroyce RB211535E4
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF HEAT SHIELD ON NR 1 STRUT OB SIDE FOUND SKIN, INTERNAL DOUBLER AND SHIM CRACKED AT PRECOOLER LANDING APPROX PP STA 182.00.  (K)  REPAIRED PER SAA EA 757-5450-09-A1018.  (M)
